# SDR AALA202201118114

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A300*
- Aircraft serial: 6255
- Aircraft time: 23,903 hours, 9,328 cycles
- Engine: Iae V2533A5
- Engine time: 23,902 hours, 9,328 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 82497211026
- Part serial: 25405868
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Part time: 23,902 hours, 9,328 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT ABOUT 20 MINUTES OUT OF CLT AT IDLE NUMBER 1 ENGINE STALLED THEN NUMBER 1 ENGINE FAILED. FOLLOWED ELECTRONIC CENTRALIZED AIRCRAFT MONITOR SHUTDOWN PROCEDURE AND DECLARED EMERGENCY. DID NOT RESTART ATTEMPT DUE TO AUDIBLE BANGS FROM NUMBER 1. STALL LANDING UNEVENTFUL. ENGINE 1 VARIABLE STATOR ACTUATOR (AALA202201108760) CHANGED AND OPERATIONS CHECKED PER JOB CARD 26T40075005. BORO-SCOPE PERFORMED, SCAVENGE FILTERS (AALA202201111158) AND PRESSURE FILTER (AALA202201116896) CHANGED PER AMA 72-00-00-200 AND 79-22-43. PER TSM 75-30-00-810 ELECTRONIC ENGINE CONTROL WAS ADDITIONALLY CHANGED PER JOB CARD 26L40073002. ENGINE RUN, IDLE, GOOD.
